# SDR ASOA20150318019

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 27,116 hours, 15,875 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2
- Part serial: 1657
- Condition: Failed
- Location: Cockpit Temp
- Part time: 27,117 hours, 15,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED WINDSHIELD HEAT NR 1 FAIL RESULTING IN ELECTRICAL OVERHEAT SMELL. MAINTENANCE INSPECTED AND REPLACED THE CAPTAINS WINDSHIELD HEAT TEMP CONTROLLER, OPS CHECKS WERE GOOD.
